Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Double Loops and ternary rings


Author: Peter Wilker
Journal: Bull. Amer. Math. Soc. 70 (1964), 543-547
DOI: https://doi.org/10.1090/S0002-9904-1964-11191-5
MathSciNet review: 0162877
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bachmann, Transfinite Zahlen, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 1, Springer, Berlin, 1955. MR 71481
  • 2. R. H. Bruck, A survey of binary systems, Ergebnisse der Mathematik und ihrer, Grenzgebiete, Heft 20, Springer, Berlin, 1958. MR 93552
  • 3. D. R. Hughes, Additive and multiplicative loops of planar ternary rings, Proc. Amer. Math. Soc. 6 (1955), 973-980. MR 73568
  • 4. G. Piekert, Projective Ebenen, Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. 80, Springer, Berlin, 1955.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11191-5

American Mathematical Society